DOI QR코드

DOI QR Code

Decomposition of fuzzy ideal continuity via fuzzy idealization

Zahran, Ahmed M.;El-Baki, S. Ahmed Abd;Saber, Yaser Mohammed

  • 투고 : 2008.12.28
  • 심사 : 2009.05.16
  • 발행 : 2009.06.30

초록

Recently, El-Naschie has shown that the notion of fuzzy topology may be relevant to quantum paretical physics in connection with string theory and E-infinity space time theory. In this paper, we study the concepts of r-fuzzy semi-I-open, r-fuzzy pre-I-open, r-fuzzy $\alpha$-I-open and r-fuzzy $\beta$-I-open sets, which is properly placed between r-fuzzy openness and r-fuzzy $\alpha$-I-openness (r-fuzzy pre-I-openness) sets regardless the fuzzy ideal topological space in Sostak sense. Moreover, we give a decomposition of fuzzy continuity, fuzzy ideal continuity and fuzzy ideal $\alpha$-continuity, and obtain several characterization and some properties of these functions. Also, we investigate their relationship with other types of function.

키워드

r-fuzzy semi-I-open;r-fuzzy pre-I-open;r-fuzzy $\alpha$-I-open and r-fuzzy $\beta$-I-open sets;fuzzy ideal continuity and fuzzy ideal $\alpha$-continuity

참고문헌

  1. El-baki S.A, Zahran A.M, Abbas S.E, Saber Y.M. "On Fuzzy ideal topological spaces," to appear in Applied Mathematical Sciences, 2008
  2. EL Naschie M.S, Rossler Oed G. "Information and diffusion in quantum physics." Chaos, Solitons & Fractals, vol. 7, no.5, [special issue] 1996
  3. El Naschie M.S. "The simplistic vacuum, exotic quasiparticles and gravitational instanton." Chaos, Solitons & Fractals, vol. 22, pp. 1-11, 2004 https://doi.org/10.1016/j.chaos.2004.01.015
  4. El Naschie M.S. "Topics in the mathematical physics of E-infinity theory." Chaos, Solitons & Fractals, vol. 30, pp. 656-663, 2006. https://doi.org/10.1016/j.chaos.2006.04.043
  5. El Naschie M.S. "Advanced prerequisite for E-infinity theory." Chaos, Solitons & Fractals, vol. 30, pp. 636-641, 2006 https://doi.org/10.1016/j.chaos.2006.04.044
  6. Hatir H, Jafari S. "Fuzzy semi-I-open and Fuzzy semi-I-continuity via fuzzy idealization," Chaos, Solitons & Fractals, vol. 34, no.4, pp. 1220–1224, 2007
  7. Lowen R. "Fuzzy topological spaces and fuzzy compactness," J. Math. Anal. Appl, vol. 56, pp. 621-633, 1976 https://doi.org/10.1016/0022-247X(76)90029-9
  8. Ramadan A.A. "Smooth topological spaces," Fuzzy Sets and Systems, vol. 48, pp. 371-375, 1992 https://doi.org/10.1016/0165-0114(92)90352-5
  9. Ramadan A.A, Abbas S.E, Kim Y.C. "On weaker forms of continuity is $\hat{S}$ostak's fuzzy topology," Indian J. Pure and Appl, vol. 34, no.2, pp. 311-333, 2003
  10. Kim Y.C. "r-fuzzy semi-open sets in fuzzy bitopolgical space," Far East J. Math. Sic Spiecial, FJMS vol. 11, pp. 221–236, 2000
  11. El Naschie M.S. "Quantum gravity from descriptive set theory." Chaos, Solitons & Fractals, vol. 19, pp. 1339-1344, 2004 https://doi.org/10.1016/j.chaos.2003.08.009
  12. Sostak A.P. "On some modifications of fuzzy topologies." Mat Vesnik, vol. 41, pp. 51-64, 1989
  13. El Naschie M.S. "On the unification of heterotic strings, M theory and $\varepsilon^{(\infty)}$ theory." Chaos, Solitons & Fractals, vol. 11, pp. 2397-2408, 2000 https://doi.org/10.1016/S0960-0779(00)00108-9
  14. Ramadan A.A, Abde-Sattar M.A, El Gayyar M.K. Smooth L-ideal, Quaestiones Mathematicae 2000
  15. Sostak A.P. "On a fuzzy topological structure." Suppl. Rend. Circ. Mat Palermo Ser II, vol. 11, pp. 89-103, 1985
  16. El Naschie M.S. "On a fuzzy Kahler-like manifold which is consistent with the two slit experiment." Int J Nonlinear Sci Numer Simulat, vol. 6, pp. 95-98, 2005
  17. Ramadan A.A, Abbas S.E, Kim Y.C. "Fuzzy irresolute functions in smooth fuzzy topological space." J Fuzzy Math, vol.9, no.4, pp. 865–877, 2001
  18. Hutton B, Reilly I. "Separation axioms in fuzzy topological spaces," Fuzzy Sets and Systems, vol. 3, pp. 93-104, 1980 https://doi.org/10.1016/0165-0114(80)90007-X
  19. Nasef A.A, Mahmoud R.A. "Some topological applications via fuzzy ideals." Chaos, Solitons & Fractals, vol. 13, pp. 825–831, 2002
  20. Sarkar D. "Fuzzy ideal theory, fuzzy local function and generated fuzzy topology, fuzzy topology." Fuzzy Sets and Systems, vol. 87, pp. 117–123, 2001
  21. El Gayyar M.K, Kerre E.E. Ramadan A.A. "Almost compactness and near compactness in smooth topological spaces," Fuzzy Sets and Systems, vol. 62,pp. 193–202, 1994
  22. Chang C.L. "Fuzzy topological spaces." J. Math. Anal. Appl. vol. 24, pp. 182–190, 1968
  23. El Naschie M.S. "On the uncertainty of Cantorian geometry and the two-slit experiment." Chaos, Solitons & Fractals, vol. 9, pp. 517-29, 1998 https://doi.org/10.1016/S0960-0779(97)00150-1
  24. El Naschie M.S. "Elementary prerequisite for E-infinity (recommended background readings in nonlinear dynamics, geometry and topology)." Chaos, Solitons & Fractals, vol. 30, no.3, pp. 579-605, 2006 https://doi.org/10.1016/j.chaos.2006.03.030
  25. El Naschie M.S. "A review of E-infinity theory and the mass spectrum of high energy particle physics." Chaos, Solitons & Fractals, vol. 19, pp. 209-236, 2004 https://doi.org/10.1016/S0960-0779(03)00278-9
  26. Chattopadhyay K.C, Hazra R.N, Samanta S.K. "Gradation of openness: fuzzy topology," Fuzzy Sets and Systems, vol. 49, pp. 237–42, 1992
  27. Chattopadhyay K.C, Samanta S.K. "Fuzzy topology: fuzzy closure operator, fuzzy compactness and fuzzy connectedness," Fuzzy Sets and Systems, vol. 54, pp. 207–12, 1993
  28. El Naschie M.S. "Quantum gravity, Clifford algebras, fuzzy set theory and the fundamental constants of nature." Chaos, Solitons & Fractals, vol. 20, pp. 437-450, 2004 https://doi.org/10.1016/j.chaos.2003.09.029
  29. Kim Y.C. Ko J.M. "r-generalized fuzzy closed sets." J Fuzzy Math, vol. 12, no.1, pp. 7–21, 2004